首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Diffraction-free lommel beams
  • 本地全文:下载
  • 作者:A.A. Kovalev ; V.V. Kotlyar
  • 期刊名称:Computer Optics / Компьютерная оптика
  • 印刷版ISSN:0134-2452
  • 电子版ISSN:2412-6179
  • 出版年度:2014
  • 卷号:38/2
  • 期号:8418
  • 页码:188-192
  • 语种:Russian
  • 出版社:Samarskii Natsional'nyi Issledovatel'skii Universitet imeni Akademika S.P. Koroleva,Samara National Research University
  • 摘要:We consider a new family of nonparaxial diffraction-free laser beams with their complex amplitude being proportional to the n-th order Lommel function of two variables. Therefore, these beams are called Lommel beams (L-beams). We obtained explicit analytical expressions for the angular spectrum of plane waves and for the orbital angular momentum of the L-beams. Transverse intensity of the L-beams has a reflective symmetry with respect to both Cartesian coordinate axes. Since transverse intensity distribution of L-beams does not change upon propagation, L-beams are modes of free space (L-modes). Functions of complex amplitudes of even (n = 2p) and odd (n = 2p + 1) L-modes are mutually orthogonal. For certain parameter, L-modes become traditional Bessel modes.
国家哲学社会科学文献中心版权所有